MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 8655
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Codes Air Embolism (1697); Obstruction/Occlusion (2422)
Date of Event 09/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that air embolism and no flow occurred.During a procedure involving an opticross us imaging catheter, the technician was flushing the device and air was injected into the vessel.The patient was unstable for a few minutes with no flow.The vessel was reopened and the patient was fine.

Brand Name
OPTICROSS
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12553729
Report Number2134265-2021-12292
Device Sequence Number983181
Product Code OBJ
UDI-Device Identifier08714729847878
UDI-Public08714729847878
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2022
Device Model Number8655
Device Catalogue Number8655
Device Lot Number0027822558
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2021
Initial Report FDA Received Date09/30/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;